# SDR VNAA2018100599902

- Difficulty date: October 5, 2018
- Submitted: October 6, 2018
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 34,420 hours, 34,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR LOWER "2" MEMBER IS CRACKED. C/A: 1. REMOVED AND REPLACED IAW SRM 51-42-06, 51-42-13.
